Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Ovary removal. Have infection in incision area, nausea, groin pain, soreness, headaches and diarrhea. Given augmentin. Worry?

I had surgery the end of June to remove my bad last ovary. I have an infection in both ends of the incision. They are hot to the touch, oozing, and swollen. I just took my 5th antibiotic (augmentin???). I now have redness coming out in different directions, it stopped oozing, it's extremely sore, and my groin is painful and stiff. I have nausea, chills, headache, and diarrhea. I called them yesterday, and they said to give the antibiotics more of a chance and the culture should be back soon. Not feeling well at all. Any suggestions? Should I call the hotline or am I needlessly worrying?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hi dear and welcome to HCM....
1.Infection in incision: Augmentin is broad spectrum antibiotic,and good in skin infection ,however if it did not work,then stop antibiotics for tree days and send pus for C/S ,use antibiotics according to C/S report,or use combination of antibiotics with out a C/S....MOXIFLOXACIN 400 MG for a week along with lincomycin 500mg....
2.diarrhea: it is either due to augmentin or due to pelvic abscess,a digital rectal examination will confirm the diagnoses...
3.Headache and nausea:these are constitutional symptoms,and will disappear as soon as the infection goes away...
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor